# SDR 96ZZZX1820

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547N
- Make and model: Skrsky S76A
- Aircraft serial: 760088
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Web
- Part number: 7620105001107
- Condition: Corroded
- Location: Vertical Stab
- Part time: 11,732 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR INSPECTION FOUND VERTICAL STABILIZER SPAR WEB DOUBLER WITH INTERGRANULAR CORROSION.  DOUBLER WAS REPLACED.
